# SDR DXTA2025011601963

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N535QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0078
- Aircraft time: 8,424 hours, 5,563 cycles
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: A5437
- Condition: Defective
- Location: Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLOMB OUT AT 7-8K FT, A BURNING SMELL STARTED . THE ENTIRE FLIGHT THE BURNING SMELL CAME IN STRONG WAVES. THE STRONGEST WAS DURING THE DECENT OUT OF 18K FT AND BELOW .   REPLACED ENGINE HP VALVE SEALS. OPS CHECK GOOD. IAW CE-680A AMM 36-10-05
